1 Oct 2010
Tramadol with Citalopram: Please read more on: https://www.drugs.com/interactions-check.php?drug_list=679-0,2221-0, recommended to be avoided.
Tramadol with Wellbutrin (bupropion):Please read more on:https://www.drugs.com/interactions-check.php?drug_list=2221-0,440-203, recommended to be monitored.
However, please do seek more info from teh doc who prescribed the meds, take care, be well & safe!
2 Oct 2010
Hi, as the previous response states, there is a potential interaction risk between these meds', however, from experience, i have had no problems at all. I've been on citalopram and tramadol (400mg daily) for about 5 months together and also take nurofen if needed. Just thought you might be interested to know this?
5 Dec 2010
The risks of serotonin syndrome when taking SSRI's or SSNRI's in combination with tramadol are very serious risks. Its a deadly situation. If your doctor has prescribed them both to you, then he or she must the the benefit outweighs that risk. I myself will not take them both, as I have already had a seizure while on tramadol and an SSRI. I won't risk that anymore. If anything feels remotely WRONG while you are on that combination, don't wait... call your doctor asap, just in case.
31 Oct 2012
I wouldn't mix the two. I had taken them previously for a few years, but just this year while I took them both (Not at the same time), my wife found me having a seizure. It was the scariest damn thing ever. Don't risk it. There's got to be other things out there that are not as risky. Tramadol is pretty bad stuff. Since my episode I've been reading that there are lots of people that have had seizures on it.
- Celexa Drug Information
- Bupropion Drug Information
- Citalopram Drug Information
- Tramadol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
While having adhd most of the medications that are used to assist the chemical in balance of the brain, such as adderral, ritalin giving me the ...
3 answers • 1 Jun 2011
Dear Friends, I'm at my wits end. Ever since my doctor changed my migraine prevention (due to $$$), in the past few weeks my headaches have ...
11 answers • 6 Sep 2012
At first, I thought it was helping... also, the Dr. added 300 mg xl Bupropion. The pharmacy I have been using keeps filling the scripts (both) with a ...
3 answers • 29 Jan 2015